Jump to content

Midodrine


Recommended Posts

Hi, Dr Grubb has suggested I take Midodrine as my first real med for POTS(other than the atenolol-beta blocker that I am currently on). I am scared to take it though. My BP usually runs low but occasionally when I have a bad spell(esp. in the middle of the night) my BP will run high 150/100. I am very relcutant to try new meds because of side effects but I do want to feel better. He has given me an Rx for florinef to try about 2 weeks after the midodrine.

Has anyone taken atenolol or other beta blocker with Midodrine and what did it do? Or have you just taken midodrine in general. Just wondering about how it makes you feel and any side effects to look for!!

Thanks!!

Link to comment
Share on other sites

Midodrine is a vasoconstrictor; I'd say the risk is comparable to stimulants, which is low unless you have underlying heart disease. Give it a try.

I'm not a doctor or pharmacologist, so I have no idea about interactions. If Dr. Grubb isn't aware of any, there probably aren't any.

Link to comment
Share on other sites

Midodrine is also VERY short acting--4 hours. So, if you don't respond well to it, it'll be out of your system quickly.

Nina :)

Link to comment
Share on other sites

I also take a Beta-blocker along with the Midodrine.

Midodrine is definitely the one medication I would choose to stay on if I had to choose. (It helps my blood pressure and dizziness so much!)

Hope this helps,

Lisa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...